# SDR FDEA201901170162

- Difficulty date: January 17, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 34,170 hours, 18,461 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fairing
- Part number: A5351028500500
- Part serial: 721
- Condition: Failed
- Location: Krueger Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

KRUGER FLAPS DID NOT DEPLOY AT 3000/210 KTS. RAN  QRH. AFTER TWO MINS KRUGER FLAPS DEPLOYED.  REPLACED RH FOLDING FAIRING AND SPRING ROD FOR KRUGER FLAP. IAW 27-87-14-04. INSTALLED RT KRUEGER FLAP ACTUATOR IAW AMM 27-88-11-04. RIG, LEAK AND OPS CHECKED NORMAL. COMPLETED MECHANISM INSTALL AND OPS CHECK IAW AMM 27-87-14-04. FIT CHECK AND OPS CHECK OF RT KRUEGER FLAP IAW AMM 27-87-11-04. ALL OPS CHECK GOOD.
